Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

I've been using differin gel, along with benzoyl peroxide cream (10%), and washing my face twice a day with benzoyl peroxide exfoliator (8%) for over a year now. The results have been wild, in a good way, 98% of my acne and hyper pigmentation have cleared up, however, I now have another problem. All the medication to my face has made my skin real sensitive to the sun. I can't walk out in the sun for more then 20 mins without getting dark spots. Especially in the summer, my whole face becomes a shade darker. I use spf 70, but It doesn't really seem effective. What should I do?? Can I stop taking differin, should I cut out some of the benzoyl peroxide? Also because I apply my medication to everywhere except my nose it's a lot lighter then the rest of my face. I fr need help. 

what can I do to get my face back to its original tone?

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×